On a generalized boundary value problem of n -th order

Michal Greguš

Časopis pro pěstování matematiky (1964)

  • Volume: 089, Issue: 1, page 85-89
  • ISSN: 0528-2195

How to cite


Greguš, Michal. "Über das verallgemeinerte Randwertproblem der $n$-ten Ordnung." Časopis pro pěstování matematiky 089.1 (1964): 85-89. <http://eudml.org/doc/20863>.

author = {Greguš, Michal},
journal = {Časopis pro pěstování matematiky},
keywords = {ordinary differential equations},
language = {ger},
number = {1},
pages = {85-89},
publisher = {Mathematical Institute of the Czechoslovak Academy of Sciences},
title = {Über das verallgemeinerte Randwertproblem der $n$-ten Ordnung},
url = {http://eudml.org/doc/20863},
volume = {089},
year = {1964},

AU - Greguš, Michal
TI - Über das verallgemeinerte Randwertproblem der $n$-ten Ordnung
JO - Časopis pro pěstování matematiky
PY - 1964
PB - Mathematical Institute of the Czechoslovak Academy of Sciences
VL - 089
IS - 1
SP - 85
EP - 89
LA - ger
KW - ordinary differential equations
UR - http://eudml.org/doc/20863
ER -


  1. G. Sansone, Equazioni differenziali nel Campo Reale, Vol. I, Bologna 1948. (1948) 

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.